# SDR SWIA2020021848651

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH670318403
- Condition: Corroded
- Location: Handrail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN AT PASSENGER DOOR FORWARD HANDRAIL CUP HAS CORROSION. (MARKED)   (C-CHECK) RO 2/14/2020   REMOVED AND REPLACED CORRODED FWD HANDRAIL CUP WITH NEW FWD PAX DOOR HANDRAIL CUP (P/N SH670-31840-3) ONTO LOWER PAX DOOR SURROUND USING NEW FASTENERS, REF BOMBARDIER DWG AND CRJ700 SRM. SEE CONTINUATION CARD FOR FURTHER DETAILS.  COMPLIED WITH SKYCARD.
